# SDR HEEA966456

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Defective
- Location: Low Rpm Warn
- Part time: 539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW RPM LIGHT INOPERATIVE.
